# SDR DALA2024100109568

- Difficulty date: September 25, 2024
- Submitted: October 1, 2024
- Operation: Air carrier
- Aircraft: N195DN
- Make and model: Boeing 767332
- Aircraft serial: 28452
- Aircraft time: 114,917 hours, 17,085 cycles
- System (JASC): 2565 · Escape Slide
- Part: Safety Pin
- Condition: Missing
- Location: Overwing Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 195 CHECK FOUND LEFT OFF-WING SLIDE COMPARTMENT DOOR LATCH SAFETY PIN MISSING. CORRECTIVE ACTION: REMOVED AND REPLACED LH OFF-WING SLIDE COMPARTMENT DOOR LATCH AND DO THE INSTALLATION TEST OF OFF-WING SLIDE COMPARTMENT DOOR LATCHS.TEST SATIS. AS PER B767-300 AMM 25-65-09 (0575096)
